# SDR CALA0000158

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE MASTER CAUTION LIGHT, OVERHEAT/DETECT LIGHT, AND CARGO DETECTION SUPRESSION FAIL LIGHT ILLUMINATED WHILE EN ROUTE FROM IAH TO SJC. THE AIRCRAFT WAS DIVERTED TO PHX WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE FIRE AND SMOKE DETECTION SYSTEM WAS TESTED IAW MM 26-16-10 AND FOUND TO BE WORKING NORMALLY.
